MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device broke during a flexor digitorum longus tendon transfer surgery.After inserting the screw the driver was removed and the screw just came out in bits, although the bone was assessed as soft and nothing impacted on the screw during insertion.All fragments were removed from the patient.According to the surgeon there was no harm for patient, operator or third party.The surgery was finished successfully with a different device with the part number ar-1555bc.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11761347
Report Number1220246-2021-03000
Device Sequence Number4015750
Product Code HWC
UDI-Device Identifier00888867018778
UDI-Public00888867018778
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1547BC
Device Lot Number10977782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/03/2021
Patient Sequence Number1